# SDR DALA2020010700086

- Difficulty date: December 29, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 95,158 hours, 12,986 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER SKIN WSTA 962.2 TO 990.2, STR L- 9.5 HOLE #66 HAS CRACK INDICATION C/W ERA 584095-14 (LP 1422879)
